Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Child with frequent headache and legs and arm feeling shaky. CAT scan and blood test normal. Cause for these symptoms?

My six year old daughter has been complaing of her leg and arms feeling shaky on the inside, she gets headaches on a regular basis and upset stomach with it, what could this be? I have had blood work on her, came back normal. She has also had catscan for her frequent headaches. The pediatrician wasnt sure. Other than that shes healthy and active, but it does seem to really bother her. thanks
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear user ,
If all the blood tests and scan reports are normal,
# 1) Pl. check her eyes for refractive error.
# 2) Talk with her class teacher about her studies ; because these may be due to schoolphobia induced psychosomatic disorder.
#3) Spend time with child and help her to complete day-to-day home works so as to reduce tension.
#4) If all these things fail ,pl.consult a paediatric psychoneurologist.
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor